MathSciNet Relay Station
MathSciNet bibliographic data
MR336763 58F99
Churchill, Richard C. Isolated invariant sets in compact metric spaces. J. Differential Equations 12 (1972), 330–352.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement